Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Withdrawl Advice? for Jenneh

Posted by Emmy333 on August 20, 2003, at 13:56:08

In reply to Re: Withdrawl Advice? for Jenneh sjb, posted by zoobie on August 20, 2003, at 12:20:47

this is my first time posting on this message board...but i have been reading up on the effexor for a while now. my story is very similar to zoobie--i recently graduated from college with a terrific degree but i work myself into a complete panic attack at every interview--so i am too nervous to enter the "real world" only now it's even worse--i am afraid to go nearly anywhere for fear of a panic attack. and i used to be the most outgoing person that i knew...i cannot believe that my life has amounted to a fear of society!!! at any rate, i have tried paxil (made me too tired), zoloft , and lexapro (made me feel really loopy) . but i have been on the effexor for 2 weeks now--i am really going to give this a fair shot. i almost quit after the first week of side effects, but i am glad that i stuck it out, b/c they are nearly gone now. i am feeling ok, but only time will tell w/ the effexor. i'll keep you posted. thanks for your time!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Emmy333 thread:13781
URL: http://www.dr-bob.org/babble/20030818/msgs/252491.html